# SDR CA111109011

- Difficulty date: November 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Blanket
- Part number: 429363111102
- Condition: Separated
- Location: Exhaust
- Part time: 137 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE EXHAUST EJECTOR INSULATING BLANKET SEPARATED AND WAS PULLED INTO THE TAIL ROTOR DRIVETRAIN.  DAMAGED COMPONENTS INCLUDE: FANSHAFT ASSY, FWD OIL COOLER BLOWER, AFT OIL COOLER BLOWER, OIL COOLER ASSY, AND AFT SEGMENTED TAIL ROTOR DRIVESHAFT.  NR 1 ENGINE EXHAUST EJECTOR ALSO SHOWS SIGNS OF IMPENDING BLANKET SEPARATION.  ACFT WAS RETURNED TO SERVICE AFTER COMPONENTS WERE REPLACED.
